| Model Number |
GLENOID TARGETER HANDLE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/15/2025, it was reported by a sales representative via (b)(4) that an ar-5400-02 targeting handle prongs are bent and will not seat.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-5400-02 serial/batch number (b)(6) was received for evaluation.A visual evaluation found a slight bend in the prongs.Functional testing was performed with well know good parts, and it was noted resistance when the ar-5400-04 vip¿ glenoid targeter, locking nut was screwed onto the ar-5400-02.The inside diameter was tested according to drawing c17095 at revision 3.Ø.551 ±.001 result: pass with friction.The most likely cause of the reported failure is damage to the device, which prevents an easy couple with the mating part.The device's manufacturing date.12/22/2023.